Liu, Y. H., Chen, Z. Y., Yu, M. Y., Wang, L., Bogaerts, A. (2006) Structure of multispecies charged particles in a quadratic trap. Physical Review E, 73 (4) doi:10.1103/physreve.73.047402
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Structure of multispecies charged particles in a quadratic trap | ||
Journal | Physical Review E | ||
Authors | Liu, Y. H. | Author | |
Chen, Z. Y. | Author | ||
Yu, M. Y. | Author | ||
Wang, L. | Author | ||
Bogaerts, A. | Author | ||
Year | 2006 (April 17) | Volume | 73 |
Issue | 4 | ||
Publisher | American Physical Society (APS) | ||
DOI | doi:10.1103/physreve.73.047402Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 14497812 | Long-form Identifier | mindat:1:5:14497812:2 |
GUID | 0 | ||
Full Reference | Liu, Y. H., Chen, Z. Y., Yu, M. Y., Wang, L., Bogaerts, A. (2006) Structure of multispecies charged particles in a quadratic trap. Physical Review E, 73 (4) doi:10.1103/physreve.73.047402 | ||
Plain Text | Liu, Y. H., Chen, Z. Y., Yu, M. Y., Wang, L., Bogaerts, A. (2006) Structure of multispecies charged particles in a quadratic trap. Physical Review E, 73 (4) doi:10.1103/physreve.73.047402 | ||
In | (2006, April) Physical Review E Vol. 73 (4) American Physical Society (APS) |
See Also
These are possibly similar items as determined by title/reference text matching only.